On boundary integral equations of the first kind for the bi-laplacian in a polygonal plane domain
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 10 (1983) no. 2, pp. 197-241.
@article{ASNSP_1983_4_10_2_197_0,
     author = {Costabel, Martin and Stephan, Ernst and Wendland, Wolfgang L.},
     title = {On boundary integral equations of the first kind for the bi-laplacian in a polygonal plane domain},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {197--241},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 10},
     number = {2},
     year = {1983},
     mrnumber = {728434},
     zbl = {0563.45007},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1983_4_10_2_197_0/}
}
TY  - JOUR
AU  - Costabel, Martin
AU  - Stephan, Ernst
AU  - Wendland, Wolfgang L.
TI  - On boundary integral equations of the first kind for the bi-laplacian in a polygonal plane domain
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1983
SP  - 197
EP  - 241
VL  - 10
IS  - 2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1983_4_10_2_197_0/
LA  - en
ID  - ASNSP_1983_4_10_2_197_0
ER  - 
%0 Journal Article
%A Costabel, Martin
%A Stephan, Ernst
%A Wendland, Wolfgang L.
%T On boundary integral equations of the first kind for the bi-laplacian in a polygonal plane domain
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1983
%P 197-241
%V 10
%N 2
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1983_4_10_2_197_0/
%G en
%F ASNSP_1983_4_10_2_197_0
Costabel, Martin; Stephan, Ernst; Wendland, Wolfgang L. On boundary integral equations of the first kind for the bi-laplacian in a polygonal plane domain. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 10 (1983) no. 2, pp. 197-241. http://www.numdam.org/item/ASNSP_1983_4_10_2_197_0/

[1] A. Avantaggiati - M. Troisi, Spazi di Sobolev con peso e problemi ellittici in un angolo, I, II, III, Ann. Mat. Pura Appl., 95 (1973), pp. 361-408; Ann. Mat. Pura Appl., 97 (1973), pp. 207-252; Ann. Mat. Pura Appl., 99 (1974), pp. 1-51. | MR

[2] J.D. Cole, Perturbation Methods in Applied Mathematics, Blaisdell Publishing Comp., Waltham, Mass. (1968). | MR | Zbl

[3] H.O. Cordes - E. Herman, Singular integrals on the half-line, Proc. Nat. Acad. Sci., 56 (1966), pp. 1668-1673. | MR | Zbl

[4] M. Costabel, Singular integral operators on curves with corners, Integral Equations Oper. Theory, 3 (1980), pp. 323-349. | MR | Zbl

[5] M. Costabel - E. Stephan, Boundary integral equations for mixed boundary value problems in polygonal domains and Galerkin approximation, THD-preprint Nr. 593, Darmstadt (1981), to appear in Banach Center Publications. | MR | Zbl

[6] M. Costabel - E. Stephan, The boundary integral method for a mixed boundary value problem in a polygonal domain, Advances in Computer Methods for Partial Diff. Equations IV, IMACS (1981), pp. 300-304.

[7] G.I. Eskin, Boundary value problems for elliptic pseudo-differential equations, A.M.S. (Transl. of Math. Mon., 52), Providence, Rhode Island (1981). | MR | Zbl

[8] E.B. Fabes - M. Jodeit - J.E. Lewis, On the spectra of a Hardy Kernel, J. Functional Analysis, 21 (1976), pp. 187-194. | MR | Zbl

[9] E.B. Fabes - M. Jodeit - J.E. Lewis, Double layer potentials for domains with corners and edges, Indiana Univ. Math. J., 26 (1977), pp. 95-114. | MR | Zbl

[10] G. Fichera, Linear elliptic equations of higher order in two independent variables and singular integral equations, Proc. Conf. partial diff. equations and cont. mechanics, Univ. Wisconsin Press, (1961), pp. 55-80. | MR | Zbl

[11] J. Giroire, Formulation variationelle par équations intégrales de problèmes aux limites extérieurs, Rapport Interne École Polytechnique 6 (1976).

[12] I. Gohberg - N. Krupnik, Einführung in die Theorie der eindimensionalen singulären Integraloperatoren, Birkhäuser Verlag, Basel (1979). | MR | Zbl

[13] P. Grisvard, Boundary value problems in non-smooth domains, Univ. Maryland, Lecture Notes 19 (1980).

[14] G.C. Hsiao - P. Kopp - W.L. Wendland, Some applications of a Galerkin-collocation method for integral equations of the first kind, THD-preprint Nr. 768, Darmstadt (1983), to appear in Math. Meth. in the Appl. Sci.. | Zbl

[15] G.C. Hsiao - R. Maccamy, Solution of boundary value problems by integral equations of the first kind, SIAM Rev., 15 (1973), pp. 687-705. | MR | Zbl

[16] G.C. Hsiao - W.L. Wendland, A finite element method for some integral equations of the first kind, J. Math. Anal. Appl., 58 (1977), pp. 449-481. | MR | Zbl

[17] M.A. Jaswon - G.T. Symm, Integral Equation Methods in Potential Theory and Elastostatics, Academic Press, New York - San Francisco - London (1977). | MR | Zbl

[18] V.A. Kondratiev, Boundary problems for elliptic equations in domains with conical or angular points, Trans. Moscow Math. Soc., 16 (1967), pp. 227-313. | Zbl

[19] J.E. Lewis - C. Parenti, Pseudodifferential operators and Hardy Kernels on Lp(R+), Ann. Scuola Norm. Sup. Pisa, Ser. IV, 7 (1980), pp. 481-503. | EuDML | Numdam | MR | Zbl

[20] J.L. Lions - E. Magenes, Non-Homogeneous Boundary Value Problems and Applications I, Springer-Verlag, Berlin - Heidelberg - New York (1972). | Zbl

[21] R. Lozi, Résultats numériques de régularité du problème de Stokes et du Laplacien itéré dans un Polygon, preprint Univ. Nice (1978). | Numdam | MR | Zbl

[22] H. Melzer - R. Rannacher, Spannungskonzentrationen in Eckpunkten der Kirschhoffschen Platte, Bauingenieur, 55 (1980), pp. 181-184.

[23] J Nečas, Les méthodes directes en théorie des équations elliptiques, Masson, Paris (1967). | MR | Zbl

[24] B.A. Plamenevskii, On an algebra of pseudodifferential operators in spaces with weighted norms, Math. USSR-Sb., 34 (1978), pp. 841-865. | Zbl

[25] M. Reed - B. Simon, Methods of Modern Mathematical Physics II, Academic Press, New York - San Francisco - London (1975). | MR | Zbl

[26] T.B. Seif, On the Green's function for the biharmonic equation in an infinite wedge, Trans. Amer. Math. Soc., 182 (1973), pp. 241-260. | MR | Zbl

[27] E. Shamir, Mixed boundary value problems for elliptic equations in the plane -the Lp-theory, Ann. Scuola Norm. Sup. Pisa, Ser. III, 17 (1963), pp. 117-139. | EuDML | Numdam | MR | Zbl

[28] E. Stephan, Conform and mixed finite element schemes for the Dirichlet problem for the bilaplacian in plane domains with corners, Math. Meth. in the Appl. Sci., 1 (1979), pp. 354-382. | MR | Zbl

[29] E. Stephan - W.L. Wendland, Remarks to Galerkin and least squares methods with finite elements for general elliptic problems, Manuscripta geodaetica, 1 (1976), pp. 93-123. | Zbl

[30] E. Stephan - W.L. Wendland, Boundary element method for membrane and torsion crack problems, Comput. Methods Appl. Mech. Engrg, 36 (1983), pp. 331-358. | MR | Zbl

[31] R. Temam, Navier-Stokes Equations, North-Holland, Amsterdam (1977) . | MR | Zbl

[32] H. Triebel, Interpolation theory, function spaces, differential operators, North-Holland Publishing Company, Amsterdam - New York - Oxford (1978). | MR | Zbl

[33] W.L. Wendland, On the asymptotic convergence of some boundary element methods, Mathematics of Finite Elements and Appl. Iv, Mafelap 1981, Academic Press, London (1982), pp. 281-312. | Zbl

[34] W.L. Wendland - E. Stephan - G.C. Hsiao, On the integral equation method for the plane mixed boundary value problem of the Laplacian, Math. Meth. in the Appl. Sci., 1 (1979), pp. 265-321. | MR | Zbl

[35] M.L. Williams, Stress singularities resulting from various boundary conditions in angular corners of plates in extensions, J. Appl. Mech., 19 (1952), pp. 526-528.